# SDR SWAA2025081291371

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45 AT STA 616+18 APPROX.; BS 663; BS 663+12 APPROX.; STA 685+12 APPROX. AND AT STA 727A+10 APPROX. WAS FOUND CORRODED ON CROWN. REMOVED CORROSION ON SEAT TRACK BS 540-727 LBL 45 FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-0G-0 AND DWG 144A5300 REV E.
